# SDR SWAA2019101537845

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 24,302 hours, 10,739 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EVACUATION SLIDE PARTIALLY OUT OF STORAGE CONTAINER.  REPOSITIONED SLIDE IAW MT.
